On Tartar's conjecture
Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 4, p. 405-412
@article{AIHPC_1993__10_4_405_0,
     author = {\v Sver\'ak, Vladim\'\i r},
     title = {On Tartar's conjecture},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {10},
     number = {4},
     year = {1993},
     pages = {405-412},
     zbl = {0820.35022},
     mrnumber = {1246459},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1993__10_4_405_0}
}
Šverák, Vladimir. On Tartar's conjecture. Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 4, pp. 405-412. http://www.numdam.org/item/AIHPC_1993__10_4_405_0/

[1] J.M. Ball, A Version of the Fundamental Theorem for Young Measures, in Partial Differential Equations and Continuum Models of Phase Transitions, M. RASCLE, D. SERRE and M. SLEMROD Eds., pp. 107-215, Springer-Verlag. | MR 1036070 | Zbl 0991.49500

[2] J.M. Ball, Sets of Gradients with No Rank-One Connections, J. Math. pures et appl., Vol. 69, 1990, pp. 241-259. | MR 1070479 | Zbl 0644.49011

[3] J.M. Ball and R.D. James, Fine Phase Mixtures as Minimizers of Energy, Arch. Rat. Mech. Anal., Vol. 100, 1987, pp. 13-52. | MR 906132 | Zbl 0629.49020

[4] J.M. Ball and R.D. James, Proposed Experimental Tests of a Theory of Fine Microstructures and the Two-Well Problem, preprint, 1990.

[5] L.C. Evans, Classical Solutions of Fully Nonlinear Second Order Elliptic Equations, Comm. Pure Appl. Math., Vol. 25, 1982, pp. 333-363. | MR 649348 | Zbl 0469.35022

[6] M. Giaquinta, Multiple Integrals in the Calculus of Variations, Princeton University Press, 1983. | MR 717034 | Zbl 0516.49003

[7] N. Firoozye, R.D. James and R. Kohn (to appear).

[8] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Second Edition, Springer, 1983. | MR 737190 | Zbl 0562.35001

[9] D. Kinderlehrer, Remarks about equilibrium configurations of crystals, in Symp. Material Instabilities in Continuum Mechanics, pp. 217-242, J. M. BALL Ed., Heriot-Watt, Oxford University Press, 1988. | MR 970527 | Zbl 0850.73037

[10] J.P. Matos, Young Measures and the Absence of Fine Microstructures in the α - β Quartz Phase Transition, preprint, 1991.

[11] Ch.B. Morrey, Multiple Integrals in the Calculus of Variations, Springer, 1966. | Zbl 0142.38701

[12] V. Šverák, On the Problem of Two Wells (to appear). | MR 1320537 | Zbl 0797.73079

[13] V. Šverák (to appear).

[14] L. Tartar, The Compensated Compactness Method Applied to Systems of Conservations Laws, in Systems of Nonlinear Partial Differential Equations, J. M. BALL Ed., NATO ASI Series, Vol. C111, Reidel, 1982. | MR 725524 | Zbl 0536.35003